MathSciNet Relay Station
MathSciNet bibliographic data
MR146235 (26 #3757) 16.90 (18.20)
Shukla, U. On the projective cover of a module and related results. Pacific J. Math. 12 1962 709–717.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement